# SDR SIMA20180826001

- Difficulty date: August 26, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N822AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145581
- Aircraft time: 35,298 hours, 31,872 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14533021407
- Condition: Leaking
- Location: Nr 2 Bleed Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 BLEED LEAK, IN FLIGHT,  MESSAGE STAYED PRESENT FOR AT LEAST 5 - 6 MINUTES BEFORE GOING AWAY.  DIVERTED BACK TO DEPARTURE.  FOUND THE DUCT IN THE NR 2 PYLON LEAKING,  REMOVED AND REPLACED THE DUCT IAW AMM 36-11-09, OPS AND LEAK CHECKED GOOD.
